Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 56, Number 3

All articles in this issue are freely accessible.

Stability of the Couette flow at high Reynolds numbers in two dimensions and three dimensions
Jacob Bedrossian, Pierre Germain and Nader Masmoudi.
Bull. Amer. Math. Soc. 56 (2019), 373-414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The discrete yet ubiquitous theorems of Carathéodory, Helly, Sperner, Tucker, and Tverberg
Jesús A. De Loera, Xavier Goaoc, Frédéric Meunier and Nabil H. Mustafa.
Bull. Amer. Math. Soc. 56 (2019), 415-511
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Mathematical Perspectives

About the cover: Mathematicians in bronze
Gerald L. Alexanderson and Leonard F. Klosinski.
Bull. Amer. Math. Soc. 56 (2019), 513-520
Abstract, references and article information
Full-text PDF Free Access
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 56 (2019), 521-525
Review Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Phylogeny—discrete and random processes in evolution, by Mike Steel.
Reviewer: Sebastien Roch
Bull. Amer. Math. Soc. 56 (2019), 527-533
Review information
Full-text PDF Free Access
The theory of $\mathcal{H}(b)$ spaces, Vol. 1, by Emmanuel Fricain and Javad Mashreghi.
The theory of $\mathcal{H}(b)$ spaces, Vol. 2, by Emmanuel Fricain and Javad Mashreghi.
Reviewer: Brett D. Wick
Bull. Amer. Math. Soc. 56 (2019), 535-542
Review information
Full-text PDF Free Access